# SDR HALA200909150405

- Difficulty date: September 15, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 68,338 hours, 30,800 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 165 S54-58r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEC 48, SKIN CRACKED AT STA 165.4 BETWEEN 54R AND 58R AND CORRESPONDING STRINGER TIE AT 4R.  DEFECTS REPAIRED IAW SRM 53-80-01 REPAIR.  THIS IS A SPECIFIC REPAIR FOR A KNOWN DEFECT AREA.
